Sengun, M.H. and Turkelli, S. (2009) Weight Reduction for Mod l Bianchi Modular Forms. Journal of Number Theory, 129 (8). pp. 2010-2019. ISSN 0022-314X
Abstract
Let K be an imaginary quadratic field with class number one and ring of integers O. We prove that mod l, a system of Hecke eigenvalues occurring in the first cohomology group of some congruence subgroup Gamma of SL(2,O) can be realized in the first cohomology with trivial coefficients after increasing the level of Gamma by l.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | ©2009 Elsevier Inc. This is an author produced version of a paper subsequently published in Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/) |
Keywords: | Modular form; Imaginary quadratic field; Bianchi group |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 26 Apr 2016 13:42 |
Last Modified: | 22 Mar 2018 00:38 |
Published Version: | http://dx.doi.org/10.1016/j.jnt.2009.02.009 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jnt.2009.02.009 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:97991 |